# SDR DALA2016041402907

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 139-140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB, BS 139-140, X=15 LT.   WEB  WAS REPAIRED IAW SRM 53-01, FIG 4, 51-30-2 , 51-10-3, PARA 21, 14, 36.
